I have been taking propranolol 40 mg and citapram 10 mg for 4 days. It is giving me misty vision and I cannot contact my dr because it's the weekend. Can I stop them cold turkey since it's only been 4 days?
Stopping Citalopram should not be much of a problem since it's only 4 days and you will not experience much discomfort with the dose you are taking. But you need to be careful with Propranolol. You may try to reduce the doses in half, one drug at a time to see if you can point out which one is causing the trouble.
This post is for the purpose of providing medical information and is not a substitute for a face-to-face consultation with a doctor. This post is not intended to give or rule out a diagnosis, create a doctor-patient relationship or replace an existing one.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Depression , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.